MathSciNet Relay Station
MathSciNet bibliographic data
MR697069 (85b:11021) 11D25 (11P55)
Leung, Ka Hin Bounds for integral solutions of diagonal cubic equations. Trans. Amer. Math. Soc. 278 (1983), no. 1, 183–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement